Problems in minimalization theory of Boolean expressions

Karel Čulík

Časopis pro pěstování matematiky (1969)

  • Volume: 094, Issue: 3, page 340-353
  • ISSN: 0528-2195

How to cite


Čulík, Karel. "Problémy z teorie minimalizace booleovských výrazů." Časopis pro pěstování matematiky 094.3 (1969): 340-353. <>.

author = {Čulík, Karel},
journal = {Časopis pro pěstování matematiky},
keywords = {languages, automata, networks},
language = {cze},
number = {3},
pages = {340-353},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Problémy z teorie minimalizace booleovských výrazů},
url = {},
volume = {094},
year = {1969},

AU - Čulík, Karel
TI - Problémy z teorie minimalizace booleovských výrazů
JO - Časopis pro pěstování matematiky
PY - 1969
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 094
IS - 3
SP - 340
EP - 353
LA - cze
KW - languages, automata, networks
UR -
ER -


  1. K. Čulík V. Doležal M. Fiedler, Kombinatorická analýza v praxi, SNTL, Praha 1967. (1967) 
  2. K. Čulík M. Skalická I. Váňová, Logika I, Učební texty vysokých škol, SNTL 1968. (1968) 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.